# SDR IPXA2017021013883

- Difficulty date: January 31, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 50,604 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON  STIFFENER BS 785.9, RBL 33 REPAIRED IAW EO B767-5740-58151-A.
